# SDR DL73K971407

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK FOUND EMERGENCY LIGHT IN FRONT OF AFT CARGO DOOR INOP.  REPLACED BATTERY PACK OPERATION NORMAL.
